Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have pelvic pain, premature ejaculation and erectile dysfunction. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I am 31 years old man 85 KG, 180 cm, it has been a while I am feeling a mild right pelvic pain, with a weak ejaculation and hard to maintain an erection. I also having an urgency to peeing with a weak stream. What could be the case? thanks.
Posted Wed, 14 Nov 2012 in Men's Health
Answered by Dr. G.Srinivasan 36 minutes later

Welcome to XXXXXXX and thanks for your query.

Life style changes that could help you with better erection and ejaculation are--

1. Weight reduction - for your height, less than 80 kg would be ideal.
2. early and light dinner.
3. Prolonged foreplay.

Pls. See for a some time and if things do not improve, kindly take medical advice for medicines to get better erections.

Life style changes for urinary urgency---

1. Water intake to be reduced for a while unless there is urinary tract stone.
2. Reduction of carbonated drinks like cola/ pepsi, coffee/ tea.

If these do not help, kindly take medical advice to look for infection or stones in the urine passage/ kidneys.

Wishing you good health,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor